Share:


Estimation of turning point location of convex solutions for nonlinear second-order differential equations

    Robert Vrabel Affiliation

Abstract

In this paper, we study the existence and location of turning points of the convex solutions for a certain class of the ordinary differential equations subject to the Dirichlet boundary conditions. We propose a practical and effective method for calculating the lower and upper bounds of turning point location.

Keyword : boundary value problem, second-order equation, nonlinear differential equation

How to Cite
Vrabel, R. (2012). Estimation of turning point location of convex solutions for nonlinear second-order differential equations. Mathematical Modelling and Analysis, 17(5), 642-649. https://doi.org/10.3846/13926292.2012.734865
Published in Issue
Nov 1, 2012
Abstract Views
420
PDF Downloads
262
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.